Michigan, 2016Damaging Winds in Michigan, July 13, 2016
July 13, 2016 · NWS DTX · 8 events in 4 counties and zones
Several thunderstorms producing damaging winds, mainly across the Southern Thumb region and Monroe county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $13,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several thunderstorms producing damaging winds, mainly across the Southern Thumb region and Monroe county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jul 13, 5:58 PM EST, 23 minutes earlier.
Area forecast discussion, Jul 13, 5:58 PM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
658 PM EDT WED JUL 13 2016
.AVIATION...
An influx of instability and mid level moisture has led to fairly
widespread showers and scattered thunderstorms now advancing toward
the terminals. A two to three hour window of convection appears
likely at PTK/FNT/MBS. A region of mid level subsidence apparent on
radar/satellite now advancing across central Lake Mi should then
suppress additional convection at these terminals through the
remainder of the night. Ample low level moisture may again lead to
some low stratus development toward daybreak.
For DTW...The forward propagating thunderstorm complex now tracking
across northern Illinois and a lead region of convection extending
into sw Lower Mi will sustain TSRA across Detroit airspace well into
the evening. There is some uncertainty as to how far north the more
widespread thunderstorms will be once this system rolls into NW Ohio
and whether or not the more widespread convection clips metro
airport. Given the uncertainty, the chance of tsra in the metro TAF
will be extended to 03Z attm.
//DTW Threshold Probabilities...
* High in thunderstorms this evening. Low Thursday morning and
afternoon.
* Medium in ceilings below 5000 ft tonight through Thursday morning.
&&
.PREV DISCUSSION...
Issued at 339 PM EDT Wed Jul 13 2016
DISCUSSION...
Radar trends over lower Michigan and 16z HRRR supports expanding
numerous pops north of M-59 as well, as storms fire along the lead
edge/gradient of the impressive 850-700 mb theta-e surge, which will
work through the northern thumb region around 00z. Still expecting
a few storms to become marginally severe producing wind gusts to
60 mph as mixed layer capes reach around 2000 J/kg...although the
weak response thus far draws some concern this could be a dud with
the lack of organization/0-6 km bulk shear. Steep mid level lapse
rates remain (but should weaken, so hail remains lesser threat
with high freezing levels). Not much in the way of 0-1 km shear,
thus very limited tornado threat, but can never totally rule out
if any marine boundary interaction comes into play. PW values
pushing toward 2 inch and deep warm layer will support torrential
rainfall, but storms should remain progressive, clearing southeast
michigan during mid evening hours.
We will dry out some tonight behind this lead activity, but the
question is if the jet forcing arriving toward sunrise tomorrow is
able to allow for additional activity/renewed moisture surge to
sneak north into the state, as another possible cluster of showers
and thunderstorms tracks through the Western Ohio Valley. The
large upper level low/trough over western Ontario now beginning to
move off to the east/southeast, allowing 6 hr height falls to
translate through the Central Great Lakes Tonight/Tomorrow
morning. Will be carrying chance pops to account for possible
activity. If nothing materializes, there will be an opportunity
for surface cold front tracking through early tomorrow afternoon
to activate, mainly east of U.S. 23 and south of I-69, as Capes
spike to 2000 J/kg toward Ohio border, with better wind fields
arriving. No complaints with Day 2 out of SPC, indicating marginal
risk south of a Howell-Sandusky line. Any activity should pull
east late in the afternoon, with the cooler/drier Canadian air
gradually filtering. There does look to be a secondary height fall
center/upper wave coming out out of the Northern Rockies, which
looks to arrive Friday morning, which could trigger showers. 12z
NAM being the most aggressive with qpf, while the 12z gfs has good
depiction of the 500 mb vort, but not much response down low.
Regardless, seems worthy of chance pops during Friday with steep
low level lapse rates, but will leave thunder out for now,
discounting the excessive Cape (above 1000 J/kg) the NAM is
suggesting. Should be considerable clouds regardless, with cold
advection holding highs in to upper 70s to around 80 degrees.
SATURDAY THROUGH THURSDAY: High pressure on Saturday will give way
to an approaching wave of low pressure moving out of the northern
plains Sunday. Time of arrival over SE Michigan may need some
tweaking between now and then. That being said...could see some
showers/thunderstorms popping as early as Sunday morning over the
northern and western zones. Storms expected to spread south and east
during the afternoon. Chances of showers/thunderstorms will persist
through Tuesday. Instability eases somewhat by Wednesday...though
showers will remain in the forecast...there is an expectation that
thunderstorm activity will end. Probability of Precipitation looks
to be low throughout the period.
MARINE...
A broad area of low pressure over northern Ontario will pull a
series of boundaries through the Great Lakes tonight through Friday.
A prefrontal trough will support thunderstorms during the late
afternoon and tonight before washing out in favor of moderate
southwest flow Thursday, ahead of the next stronger cold front.
Expect southwest gusts to be around the 25 knot threshold for small
craft advisory. Saginaw Bay and the tip of the Thumb will also have
a wave component to contribute to unsettled conditions that may
require a headline. The front will also support a chance of
thunderstorms into Thursday evening mainly south of Saginaw Bay. The
primary cold front in this system will then follow later Thursday
night into Friday. Moderate northerly/onshore flow is likely behind
this front through Friday night before high pressure settles in
Saturday.
HYDROLOGY...
A warm and moist air mass will precede a weak cold front/trough
tonight. These elements will support scattered to numerous
thunderstorms in clusters oriented from southwest to northeast over
the region. The overall pattern will move quickly eastward and exit
by mid evening while producing general rainfall in the 0.25 to 0.5
inch range. Some heavier amounts up to 1 inch will be possible on a
localized basis but the fast movement of the moisture axis does not
favor excessive/flooding rainfall over large areas. Isolated urban
flooding does remain a concern in prone areas.
Warm and humid air will remain in place overnight as the current
front/trough washes out in favor of a slightly stronger front
expected to move through the region Thursday afternoon. Another
round of storms will be possible mainly over south sections of the
region by late afternoon and exiting quickly again by mid evening.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
AVIATION.....SC
DISCUSSION...SF/DE
MARINE.......BT
HYDROLOGY....BT
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 13, 9:40 AM EST, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1040 AM EDT WED JUL 13 2016
MIZ047>049-053>055-060>063-068>070-075-076-082-083-140745-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
1040 AM EDT WED JUL 13 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
TODAY INTO EARLY THIS EVENING. A FEW OF THESE THUNDERSTORMS WILL
LIKELY BE MARGINALLY SEVERE PRODUCING WIND GUSTS UP TO 60 MPH AND
TORRENTIAL RAINFALL. A LOWER THREAT WILL BE HAIL TO AROUND 1 INCH
DIAMETER. STORM MOTION WILL BE SOUTHWEST TO NORTHEAST AT 35 MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY, AND THEN AGAIN
EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE LIMITED COVERAGE
EXPECTED.
LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-140745-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
1040 AM EDT WED JUL 13 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
LATE TODAY INTO EARLY THIS EVENING. A FEW OF THESE THUNDERSTORMS
WILL LIKELY BE MARGINALLY SEVERE PRODUCING WIND GUSTS UP TO 50 KNOTS
AND TORRENTIAL RAINFALL. A LOWER THREAT WILL BE HAIL TO AROUND 1
INCH DIAMETER. STORM MOTION WILL BE SOUTHWEST TO NORTHEAST AT 30
KNOTS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY, AND THEN AGAIN EARLY
NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Jul 13, 5:07 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
607 PM EDT WED JUL 13 2016
MIZ053-060-061-068-132300-
LIVINGSTON-GENESEE-SAGINAW-SHIAWASSEE-
607 PM EDT WED JUL 13 2016
...CLUSTERS OF THUNDERSTORMS WILL AFFECT THE REGION DURING THE EARLY
EVENING...
AT 605 PM EDT...RADAR INDICATED CLUSTERS OF THUNDERSTORMS ALONG A
LINE FROM 6 MILES WEST OF CARSON CITY TO NEAR LAINGSBURG TO NEAR
FOWLERVILLE. MOVEMENT WAS NORTHEAST AT 35 MPH.
HEAVY DOWNPOURS AND LIMITED VISIBILITY FOR MOTORISTS WILL BE THE
PRIMARY HAZARDS WITH THIS ACTIVITY. A WIND GUST AROUND 35 MPH IS
ALSO POSSIBLE.
THERE IS SOME POTENTIAL FOR STORMS TO STRENTHEN DURING THE EVENING.
THESE STORMS WILL BE NEAR...
CORUNNA...COHOCTAH...HENDERSON AND OAK GROVE AROUND 620 PM EDT.
NEW LOTHROP AND LINDEN AROUND 630 PM EDT.
FLUSHING...MONTROSE AND LAKE FENTON AROUND 640 PM EDT.
FLINT...GRAND BLANC...MOUNT MORRIS AND BEECHER AROUND 650 PM EDT.
CLIO AND MERRILL AROUND 700 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BURT...GARFIELD...
NELSON...DEERFIELD TOWNSHIP...CARLAND...FENMORE...SHAFTSBURG...
GENESEE... BRANT AND RANKIN.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4347 8437 4309 8346 4242 8414 4278 8416
4278 8437
TIME...MOT...LOC 2159Z 239DEG 29KT 4322 8498 4294 8430 4262 8405
BTSpecial weather statement, Jul 13, 5:41 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
641 PM EDT WED JUL 13 2016
MIZ061-068-069-132345-
LIVINGSTON MI-GENESEE MI-OAKLAND MI-
641 PM EDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR GENESEE...NORTHEASTERN LIVINGSTON
AND NORTHWESTERN OAKLAND COUNTIES UNTIL 745 PM EDT...
AT 640 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FENTON...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GRAND BLANC...GOODRICH AND ORTONVILLE AROUND 655 PM EDT.
BURTON AROUND 705 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RANKIN...DAVISBURG...
ROSE CENTER...ARGENTINE...TYRONE TOWNSHIP...ATLAS AND HOLLY STATE
RECREATION AREA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4321 8392 4296 8346 4288 8345 4288 8331
4260 8366 4284 8391
TIME...MOT...LOC 2240Z 214DEG 35KT 4281 8368
BTSpecial weather statement, Jul 13, 5:57 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
657 PM EDT WED JUL 13 2016
MIZ075-076-082-083-132330-
LENAWEE-WAYNE-WASHTENAW-MONROE-
657 PM EDT WED JUL 13 2016
...STRONG THUNDERSTORMS WILL AFFECT MONROE...WASHTENAW...
LENAWEE AND WAYNE COUNTIES...
AT 655 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS LOCATED
ALONG A LINE EXTENDING FROM NEAR SOUTH LYON TO PETERSBURG TO 8 MILES
SOUTHWEST OF BLISSFIELD. MOVEMENT WAS NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
HEAVY DOWNPOURS AND LOW VISIBILITY FOR MOTORISTS IS ALSO LIKELY.
THESE STORMS WILL BE NEAR...
NORTHVILLE AND OTTAWA LAKE AROUND 710 PM EDT.
MAYBEE AROUND 715 PM EDT.
FLAT ROCK AND CARLETON AROUND 730 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GROSSE POINTE PARK...
WILLOW...PLEASANT LAKE...BRIDGEWATER...TIPTON...PALMYRA...PITTSFIELD
TOWNSHIP...ESTRAL BEACH...NEWPORT AND TOLEDO BEACH.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4172 8436 4186 8435 4207 8417 4207 8413
4213 8413 4243 8388 4245 8286 4235 8294
4229 8309 4224 8313 4211 8313 4172 8343
TIME...MOT...LOC 2255Z 228DEG 32KT 4242 8368 4188 8372 4173 8395
BTSpecial weather statement, Jul 13, 6:09 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
709 PM EDT WED JUL 13 2016
MIZ061-062-069-140015-
GENESEE-OAKLAND-LAPEER-
709 PM EDT WED JUL 13 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN GENESEE...
LAPEER AND NORTHEASTERN OAKLAND COUNTIES...
AT 707 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MONTROSE TO NEAR LAPEER TO NEAR CLARKSTON. MOVEMENT
WAS NORTHEAST AT 30 MPH.
WINDS NEAR 40 MPH ARE LIKELY WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING.
THESE STORMS WILL BE NEAR...
COLUMBIAVILLE AROUND 715 PM EDT.
LUM AROUND 730 PM EDT.
METAMORA AROUND 735 PM EDT.
NORTH BRANCH AROUND 745 PM EDT.
DRYDEN AROUND 750 PM EDT.
ALMONT AND CLIFFORD AROUND 755 PM EDT.
BROWN CITY AROUND 800 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KINGS MILL...ELBA...
GOODLAND TOWNSHIP...WATERFORD...LAKEVILLE...THORNVILLE...GENESEE...LAKE
ORION...SILVERWOOD AND THETFORD TOWNSHIP.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4289 8303 4289 8310 4284 8310 4263 8339
4301 8343 4312 8393 4322 8393 4322 8346
4323 8346 4324 8335 4332 8335 4333 8312
4328 8312 4328 8300 4292 8299
TIME...MOT...LOC 2307Z 220DEG 20KT 4318 8390 4307 8337 4276 8334
BTThunderstorm Wind, Monroe
- When
- July 13, 6:21 PM EST
- Where
- Monroe County, 3.16 mi ESE of Azalia
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 42.010, -83.610
Several reports of power lines and trees down.
Thunderstorm Wind, Monroe
- When
- July 13, 6:25 PM EST
- Where
- Monroe County, 0.69 mi N of Maybee
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.010, -83.520
Numerous large trees blown down, with 6 power poles also down.
Thunderstorm Wind, Lapeer
- When
- July 13, 6:27 PM EST
- Where
- Lapeer County, 3.79 mi ENE of Columbiaville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.170, -83.350
Numerous tree limbs blown down.
Thunderstorm Wind, Lapeer
- When
- July 13, 6:40 PM EST
- Where
- Lapeer County, 4.1 mi NW of Five Lakes
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 43.190, -83.310
Numerous trees and wires reported down. One tree fell onto a house, causing one minor injury.
Thunderstorm Wind, Monroe
- When
- July 13, 6:55 PM EST
- Where
- Monroe County, 0.86 mi SE of Monroe Custer Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.920, -83.420
An eight inch diameter tree limb reported down.
Thunderstorm Wind, Macomb
- When
- July 13, 7:10 PM EST
- Where
- Macomb County, 0.69 mi N of Ray Center
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 42.780, -82.880
Trees and wires reported down.
Thunderstorm Wind, Macomb
- When
- July 13, 7:10 PM EST
- Where
- Macomb County, 0.86 mi SW of Armada
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 42.840, -82.880
A large tree was reported blown down.
Thunderstorm Wind, St. Clair
- When
- July 13, 7:45 PM EST
- Where
- St. Clair County, 1.22 mi NE of Gardendale to 2.02 mi W of Lakeport
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 43.040, -82.460
Numerous trees reported down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Illinois, July 13, 20161 death · 65 kt wind · 26 events
- Damaging Winds in Illinois, July 13, 20161 injured · $2.1 million · 78 kt wind · 53 events
- Damaging Winds in Iowa, July 13, 2016$2.0 million · 54 kt wind · 10 events
- Hail and Damaging Winds in Ohio, July 13, 20164 injured · $226,000 · 52 kt wind · 23 events
- Tornado and Hail in Ohio, July 13, 2016$552,000 · EF0 · 22 events
- Heat in Oklahoma, July 13 to 15, 201612 injured · 1 event
- Flash Flood and Hail in Indiana, July 13, 2016$127,000 · 1.75 in hail · 38 events
- Damaging Winds in Kentucky, July 13 to 14, 2016$205,000 · 52 kt wind · 19 events
- Damaging Winds in Illinois, July 13, 2016$195,000 · 74 kt wind · 12 events
- Wildfire and Hail in Texas, July 13 to 14, 2016$235,000 · 52 kt wind · 4 events
- Damaging Winds in New York, July 13, 2016$136,000 · 70 kt wind · 15 events
- Hail and Damaging Winds in Iowa, July 13, 2016$95,000 · 1.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 650598, 650600, 650601, 650602, 650604, 650605, 650606, 650608.